# SDR 98FDEA00663

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME WEB BS 480, BELOW STR 26R.  REPAIRED CRACK IN FRAME WEB BY STOP DRILL AND INSTALL OF DOUBLER PER SRM 53-10-4.
